Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the factorization of a class of difference operators


Authors: Jet Wimp and Jerry Fields
Journal: Bull. Amer. Math. Soc. 74 (1968), 1068-1071
DOI: https://doi.org/10.1090/S0002-9904-1968-12050-6
MathSciNet review: 0234025
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi, Higher transcendental functions. Vol. I, McGraw-Hill, New York, 1953.
  • 2. Jet Wimp, Recursion formulae for hypergeometric functions, Math. Comp. 22(1968), 363-373. MR 226065
  • 3. Jerry L. Fields, Yudell Luke and Jet Wimp, Recursion formulae for generalized hypergeometric functions, J Approx. Theory 1 (1968). MR 239130


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12050-6

American Mathematical Society